MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7040-90
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is implant loosening.
 
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2016 where three implants were placed.The patient had over six months of si joint pain relief before complaining of a recurrence of pain symptoms.The surgeon determined that the implants may have been loose based on perceived lucency on ct images.In (b)(6) 2019, the surgeon performed a revision procedure where he removed the caudal positioned implant and replaced it with an implant of the same type.He then placed two additional implants of the same type to help fixate the si joint.No other preexisting implants were adjusted or removed.The patient's pain complaints resolved following the revision procedure.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key8405451
Report Number3007700286-2019-00023
Device Sequence Number16638044
Product Code OUR
UDI-Device Identifier00859256003286
UDI-Public00859256003286
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2020
Device Model Number7040-90
Device Lot Number493565
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR